Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 33, NWS Dodge City, KS

April 26, 2009Clark County, Comanche County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 26, 2009, 12:03 PM CDT for Clark County, Comanche County, Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2009, 12:03 PM CDT (17:03 UTC)
Expired
Apr 26, 2009, 12:45 PM CDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Clark County, KS, Comanche County, KS

The radar

The Dodge City radar (KDDC), 74 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 12:15 PM CDTHAIL 1.754 N Protection, KSGROUND WAS C0VERED BY PEA TO GOLFBALL SIZED HAIL.
Apr 26, 12:27 PM CDTHAIL 0.888 E Ashland, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 5:58 AM CDTTornado WatchSPC7 hr
Apr 26, 11:07 AM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 5.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
3.6
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 261703
SVRDDC
KSC025-033-261745-
/O.NEW.KDDC.SV.W.0033.090426T1703Z-090426T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1203 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COMANCHE COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHEASTERN CLARK COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1245 PM CDT

* AT 1203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR PROTECTION...MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PROTECTION...
  RURAL RESIDENCES OF SOUTHEASTERN CLARK AND WESTERN COMANCHE
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100
PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN KANSAS.

&&

LAT...LON 3731 9954 3721 9939 3700 9958 3700 9987
TIME...MOT...LOC 1703Z 235DEG 30KT 3719 9950

$$

RUSSELL
2 follow-up statements
000 
WWUS53 KDDC 261733
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1233 PM CDT SUN APR 26 2009

KSC025-033-261745-
/O.CON.KDDC.SV.W.0033.000000T0000Z-090426T1745Z/
CLARK KS-COMANCHE KS-
1233 PM CDT SUN APR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR WEST CENTRAL COMANCHE AND SOUTHEASTERN CLARK COUNTIES...

AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED 3 MILES NORTHWEST
OF PROTECTION...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PROTECTION...
  RURAL RESIDENCES OF SOUTHEASTERN CLARK AND WESTERN COMANCHE
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN KANSAS.

&&

LAT...LON 3731 9954 3721 9939 3700 9958 3700 9987
TIME...MOT...LOC 1733Z 219DEG 17KT 3724 9951

$$

18
000 
WWUS53 KDDC 261747
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1247 PM CDT SUN APR 26 2009

KSC025-033-261756-
/O.EXP.KDDC.SV.W.0033.000000T0000Z-090426T1745Z/
CLARK KS-COMANCHE KS-
1247 PM CDT SUN APR 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COMANCHE AND
SOUTHEASTERN CLARK COUNTIES EXPIRES AT 1245 PM CDT...

* LOCATIONS IMPACTED INCLUDE...
  PROTECTION...
  RURAL RESIDENCES OF SOUTHEASTERN CLARK AND WESTERN COMANCHE
  COUNTIES.

THE STORM HAS EXITED THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3731 9954 3721 9939 3700 9958 3700 9987
TIME...MOT...LOC 1733Z 219DEG 17KT 3724 9951

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:45 AM CDT, 8 hours 18 minutes earlier.

Area forecast discussion, Apr 26, 3:45 AM CDT, 8 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
345 AM CDT SUN APR 26 2009

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGE WILL BE THE SEVERE WEATHER POTENTIAL
FOR THIS AFTERNOON AND TONIGHT.

A FAIRLY COMPLICATED PATTERN WILL MAKE FOR A TRICKY FORECAST
TODAY. SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY STRETCHING FROM
THE EXTREME NORTHERN TEXAS PANHANDLE THROUGH MEDICINE LODGE AND
ON INTO NORTHEAST KANSAS. THE EASTERN PART OF THIS BOUNDARY HAS
BEEN SLOWLY LIFTING NORTH INTO SOUTH CENTRAL KANSAS EARLY THIS
MORNING WITH SLOWLY RISING TEMPERATURES FROM DODGE CITY SOUTHEAST
TO MEDICINE LODGE. FARTHER WEST...WINDS HAVE BACKED AROUND TO THE
NORTH IN RESPONSE TO A SHORT WAVE DISTURBANCE LIFTING OUT OF
COLORADO INTO NEBRASKA EARLY THIS MORNING.

BOTH THE GFS AND NAM HAVE BEEN STRUGGLING WITH THE SURFACE
FEATURES EARLY THIS MORNING. WHILE THE NAM PICKED UP ON THE
SURFACE RESPONSE TO THE EXITING SHORTWAVE...IT SEEMS TO BE A
LITTLE TOO AGGRESSIVE WITH THE SOUTHEASTWARD EXTENT OF THE FRONT
TODAY AS IT MOVES IT TO NEAR MEDICINE LODGE THIS AFTERNOON. THE
GFS HAS THE FRONT FROM HAYS TO ELKHART AT 18Z WHICH SEEMS A LITTLE
TOO FAR WEST GIVEN THE CURRENT CONDITIONS. THINK THE FRONT COULD
SET UP FROM GREAT BEND TO NEAR DODGE CITY AND ASHLAND BY EARLY
AFTERNOON BUT DO NOT HAVE A HUGE AMOUNT OF CONFIDENCE IN THAT
IDEA.

THE MODELS CONTINUE TO SHOW THE AREA COMING UNDER THE RIGHT
ENTRANCE REGION OF AN UPPER LEVEL JET STREAK. WITH THE INCREASED
UVV OVERHEAD...THINK THAT THUNDERSTORMS COULD BE INITIATING BY
EARLY AFTERNOON ALONG THE FRONTAL BOUNDARY AS WELL AS FARTHER
SOUTH ALONG THE INTERSECTING DRYLINE IN THE EAST TEXAS PANHANDLE.
WITH THE UPPER FLOW BECOMING MORE MERIDIONAL WITH TIME AHEAD OF
THE APPROACHING WAVE OVER THE WESTERN CONUS WE SHOULD SEE A PERIOD
OF SEVERAL HOURS WITH STORMS DEVELOPING AND MOVING NORTHEAST ALONG
THE BOUNDARY. WILL HAVE TO WATCH FOR AREAS OF HEAVY RAIN/POSSIBLE
FLOODING AS PW VALUES RISE TO 1.5 INCHES INTO SOUTH CENTRAL KANSAS
THIS AFTERNOON.

THE OTHER CONCERN I HAVE IS THE POTENTIAL FOR RED FLAG CONDITIONS
OVER THE FAR SOUTHWEST CWA THIS AFTERNOON. MODEL SOUNDINGS FROM
THE NAM AND GFS SHOW THE ATMOSPHERE BECOMING WELL MIXED THIS
AFTERNOON. THIS WILL BE DEPENDANT ON WHETHER THE FRONTAL BOUNDARY
CAN MIX OUT THERE THIS AFTERNOON. FOR NOW WILL NOT GO WITH ANY
HEADLINE BUT WILL MENTION THE POSSIBILITY IN THE FWF AND HWO.

THE UPPER SYSTEM APPROACHING FROM THE WEST WILL MOVE EAST OVER THE
CENTRAL HIGH PLAINS LATE TONIGHT AND MONDAY. THIS SHOULD BRING AN
END TO PRECIPITATION CHANCES ACROSS SOUTHWEST KANSAS BY MIDDAY MONDAY.

GERARD

DAYS 3-7...

ALL THE MODELS, INITIALLY STARTING WITH THE ECMWF, HAVE BACKED AWAY
FROM THE EXPLOSIVE SEVERE WEATHER SCENARIO ADVERTISED FOR THE WEDNESDAY
TO FRIDAY TIME FRAME. THE MODELS NOW SHEAR OUT THE SYSTEM ACROSS
THE NORTHERN PLAINS, WITH A COLD COOL UPPER VORTEX SLIDING INTO SE
CANADA AND THE GREAT LAKES BY LATE WEEK. A MINOR WAVE MAY BRING A
ROUND OF SHOWERS BY WEDNESDAY. A MID LEVEL BAROCLINIC ZONE WILL
BECOME ESTABLISHED BY LATE WEEK. AMPLE LOW LEVEL MOISTURE AND WEAK
WARM ADVECTION COULD RESULT IN A FEW SHOWERS ON FRIDAY. MAXES WERE
LOWERED FOR FRI-SAT AS COOL HIGH IS EXPECTED TO NOSE DOWN THE
PLAINS. THE CANADIAN/ECMWF BRING A FAIRLY STRONG SHORTWAVE TROUGH
INTO THE PLAINS BY SATURDAY ALONG WITH ANOTHER CHANCE OF STORMS.

&&

.AVIATION...

IFR/LIFR CIGS WILL PERSIST AT GCK/HYS/DDC THROUGH 12-14Z IN A WARM
ADVECTION PATTERN BEFORE GRADUALLY IMPROVING THEREAFTER. DDC IS
VERY CLOSE TO THE SFC WARM FRONT AS OF 8Z AND MAY FLUCTUATE BETWEEN
MVFR AND IFR THIS MORNING BEFORE IMPROVING BY MID MORNING.

FINCH

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  73  51  63  40 /  50  50  20  10
GCK  70  46  62  39 /  30  40  10  10
EHA  74  45  68  41 /  20  30   0  10
LBL  74  46  67  42 /  30  40   0  10
HYS  71  47  60  36 /  50  60  30   0
P28  76  58  65  43 /  60  60  30  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN02/24
Hazardous weather outlook, Apr 26, 6:23 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
623 AM CDT SUN APR 26 2009

KSZ030-031-043>046-061>066-074>081-084>090-271115-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
623 AM CDT SUN APR 26 2009 /523 AM MDT SUN APR 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS DEVELOPING EARLY THIS MORNING FROM KINSLEY TO LARNED
WILL BE CAPABLE OF PRODUCING LARGE HAIL AND LOCALLY HEAVY RAIN
ALONG WITH STRONG WINDS. THESE STORMS SHOULD MOVE OFF TO THE
NORTHEAST AFTER SUNRISE.

THUNDERSTORMS ARE EXPECTED TO REDEVELOP TODAY OVER PARTS OF
SOUTHWEST KANSAS. STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS. IN ADDITION...SOME OF THE STORMS
WILL BE CAPABLE OF PRODUCING TORNADOES LATER THIS AFTERNOON AND EVENING. THE
BEST CHANCE FOR SEVERE STORMS WILL BE ALONG AND EAST OF A LINE
FROM HAYS THROUGH DODGE CITY AND MEADE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED EARLY THIS MORNING AROUND KINSLEY AND
LARNED AND LATER TODAY IN THE AREAS EAST OF A LINE FROM HAYS TO
DODGE CITY AND MEADE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Local storm report, Apr 26, 6:08 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
608 AM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HAIL             3 W LARNED              38.18N 99.16W
04/26/2009  E1.00 INCH       PAWNEE             KS   LAW ENFORCEMENT

&&

JFINCH
Local storm report, Apr 26, 6:10 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 AM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HAIL             8 NNW LARNED            38.29N 99.16W
04/26/2009  E1.00 INCH       PAWNEE             KS   CO-OP OBSERVER

&&

JFINCH
Special weather statement, Apr 26, 11:18 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1118 AM CDT SUN APR 26 2009

KSZ080-261700-
KIOWA-
1118 AM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA COUNTY...

AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF WILMORE...MOVING NORTHEAST
AT 25 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3760 9929 3759 9901 3738 9924 3738 9940
TIME...MOT...LOC 1618Z 220DEG 20KT 3742 9930

RUSSELL
Local storm report, Apr 26, 11:51 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1151 AM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             PROTECTION              37.20N 99.48W
04/26/2009  E0.88 INCH       COMANCHE           KS   LAW ENFORCEMENT

1145 AM     HAIL             6 WNW COLDWATER         37.29N 99.44W
04/26/2009  E0.75 INCH       COMANCHE           KS   AIRPLANE PILOT

&&

UMSCHEID
Special weather statement, Apr 26, 11:51 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1151 AM CDT SUN APR 26 2009

KSZ065-079-261730-
EDWARDS-PAWNEE-
1151 AM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDWARDS AND SOUTHERN
PAWNEE COUNTIES...

AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEWIS...MOVING NORTHEAST AT 25 MPH.

THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3813 9926 3805 9904 3784 9938 3792 9949
TIME...MOT...LOC 1651Z 227DEG 21KT 3797 9930

RUSSELL
Local storm report, Apr 26, 12:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1202 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             8 NW COLDWATER          37.35N 99.43W
04/26/2009  E1.00 INCH       COMANCHE           KS   PUBLIC

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 5:05 AM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush, Stafford40 min
Apr 26, 5:43 AM CDTTornado WarningDDCPawnee, Stafford29 min
Apr 26, 11:18 AM CDTSpecial Weather StatementDDCKiowa42 min
Apr 26, 11:42 AM CDTSevere Thunderstorm WarningDDCComanche48 min
Apr 26, 11:51 AM CDTSpecial Weather StatementDDCEdwards39 min
Apr 26, 11:58 AM CDTSevere Thunderstorm WarningDDCComanche, Kiowa47 min
Apr 26, 12:09 PM CDTTornado WarningDDCClark, Comanche, Kiowa36 min
Apr 26, 12:11 PM CDTSevere Thunderstorm WarningDDCPawnee49 min
Apr 26, 12:25 PM CDTTornado WarningDDCEdwards, Kiowa, Pratt, Stafford35 min
Apr 26, 12:37 PM CDTTornado WarningDDCClark, Comanche18 min
Apr 26, 12:45 PM CDTTornado WarningDDCComanche, Kiowa30 min
Apr 26, 1:17 PM CDTSevere Thunderstorm WarningDDCBarber, Edwards, Kiowa, Pratt, Stafford43 min
Apr 26, 1:29 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford42 min
Apr 26, 1:42 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa48 min
Apr 26, 2:01 PM CDTSevere Thunderstorm WarningDDCKiowa, Pratt44 min
Apr 26, 2:25 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford31 min
Apr 26, 2:53 PM CDTSevere Thunderstorm WarningDDCKiowa, Pratt52 min
Apr 26, 4:01 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche44 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche65 min
Apr 26, 4:52 PM CDTSevere Thunderstorm WarningDDCBarber53 min
Apr 26, 4:59 PM CDTTornado WarningDDCBarber32 min
Apr 26, 6:54 PM CDTRed Flag WarningDDCMorton, Seward, Stevens66 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.